# SDR SWIA202162736

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 1-2 FWD O/B, FWD I/B, AFT O/B AND AFT I/B ROLLERS WORN BEYOND LIMITS   (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED LH WING SLAT TRACK 1-2 FWD O/B, FWD I/B, AFT O/B AND AFT I/B ROLLERS WITH NEW ROLLERS P/N CC670-12027-3 AND CC670-12048-3 REF CRJ700 AMM 27-81-44-400-801 (CONFIG A01), ALL CHECKS GOOD AT THIS TIME.
